These were all problems that I personally was aware of even though my doctor didn't inform me of many of the problems that may arise. I found that with research, that almost always the benefits outweighed the risks, and many times, the risks were lessened by interactions upon interactions. For example, Tramadol, a very weak painkiller in conjunction with another SNRI increases the probability of seizures, however, when you throw Klonopin, a benzodiazepine that also acts as an anti-seizure drug, it severely lowers the risk of any sort of problems. Another example would be taking multiple SSRI's and or SNRI's. Obviously the combinations can cause serotonin syndrome, however, if the dosages are right, it is a very common practice to combine multiple medications in order to achieve a more customized result.
Now, I don't know if your doctor is an idiot unaware of the potential problems, or is weighing out the benefit vs. the harm scenarios. Your best be would be to simply make an appointment with your doctor and bring up your concerns and worries. Some of the interactions are so rare, that the probability of side effects just don't justify not taking the med... especially if it works, for example Abilify, a medication that totally freaked me out due to the risk of T.D. (involuntary muscle movements that is often not reversible). After doing my research, I found that one out of something like 2 or 3 hundred people are effected with this side effect. For me, the benefit was just to great to not take the med. I have since gone off the med thinking that I no longer need it, and now find myself in a very deep depression.
Now with that said, I have also found that less is more, instead of taking three or four pain killers to treat one problem, one or two should be the max, as there's really no excuse for multiples ( and of course there's always exceptions), especially when there's one med is working especially well in comparison to the others. For a while, my doctor didn't want to increase the dosage of Methadone for my fibromyalgia, the only real med that worked for me, instead, he had me on Lyrica, Tramadol, Cymbalta, and Methadone (just for one of my conditions). While the Lyrica, Tramadol, and Cymbalta barely made any difference for me, the realistic result was that I was basically taking three meds for no good reason (although the Cymbalta also helped with the types of depression that I suffer from and the others did help a wee bit). This combo added to the already problematic daytime fatigue, bad enough where I've fallen asleep with my head in a bowl of cereal before (I'm now prescribed a stimulant for the daytime). I wrote the doctor a letter explaining my problems with the multiple medication regiment, and demanded an increase in the Methadone. I also had gotten a second opinion, one that I knew wasn't the best, but nonetheless an alternative option that would have also worked, Oxycontin. Oxycontin wouldn't make the nerve pain go away like the Methadone, but at least it would make things more bearable vs. what I was suffering from at the time. After reading the letter during our appointment, he gladly upped the dosage and we slowly discontinued the other medications excluding the Cymbalta. I do however have to admit that recently the pain has once again increased, and I've gone back on the Tramadol as well as a muscle relaxer. I've done this due to the fact that I don't want to continuously up the dosage of Methadone (I agreed with the doctor that after a certain point, there's got to be a limit to the dosage taken. There was some truth to his original concern in the increase).
I know that your experiences and problems are most likely very very different, but nonetheless, before simply leaving the doctor, I'd make an appointment to discuss the current course of action (medications), and if it's really in your best interest or not. What the doctor has to say should spell it all out for you, if you need a new doc or not.
Sorry about the novel, but I do hope that this is of some help,